# SDR SWAA2025120836544

- Difficulty date: November 18, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING-ZONE 120 FCB, NOTED SEVERAL CRACKS ON EDGE AND DAMAGE ON FLOOR PANEL 120BF.   FABRICATED A NEW FCB FLOOR PANEL 120BF IAW AMM 25-52-01-201-801.
